Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have delayed periods, advised meprate and got withdrawal bleeding. Still have cramps. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Hi , i got my periods regular upto july this yr it came on 21st XXXXXXX and den on 23rd july, in august it has not came i consulted doc she advice me to take meperate for 10 days i got withdrawl bleeding for 1 day and till now have cramps and it got stop will i treat dis as my period or what shell i do ?
Posted Tue, 15 Oct 2013 in Women's Health
Answered by Dr. Arif N Khan 38 minutes later
Brief Answer:
It may or may not be normal.

Detailed Answer:

Thank you for choosing XXXXXXX

As you had regular periods till july, its not normal to miss periods. If you are sexually active kindly get a urine pregnancy test done to rule out pregnancy.

If you are not sexually active or UPT (urine pregnancy test) is negative then this 1 day of bleeding is normal. You can take some antispasmodic medicine for pain relief. If the same complaints recurs you need some evaluation like Thyroid function tests, FSH (follicular stimulating hormone), LH (leutinizing hormone) and a scan pelvis to rule out PCOS(poly cystic ovaries). Investigations needs to be decided by your treating physician after complete clinical evaluation.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.

Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Above answer was peer-reviewed by
Follow-up: Have delayed periods, advised meprate and got withdrawal bleeding. Still have cramps. Suggest? 6 days later
hi i got thw thyroid as well as pcos test dne , no thyroid detected bt i am pcos please find the reports attached and also ma periods last for 5 days which i had mentioned b4 now i m worried what all precaution should i tke as ma weight is increasing fast please suggest what will be right in this casd
Answered by Dr. Arif N Khan 3 hours later
Brief Answer:
Weight reduction will regularise your periods

Detailed Answer:

I apologize for the late response; I was away from my computer due to unavoidable reasons.
Coming back to your question, as your scan says Poly cystic ovaries and considering your delayed periods I request you to lose weight as soon as possible. And kindly do not take any STRESS, as stress itself can contribute to the present condition. Once you start losing weight your periods will automatically become normal.

Kindly follow dietary advise, cut down fat intake, eat lot of vegetables. Secondly regular EXERCISE, which is most important thing. Also get your blood examined for sugar, sometimes deranged blood sugars might be there. You can get fasting and post-prandial blood sugar done.

You should get your periods atleast every 2 months. If you are trying for baby get conceived fast.

Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit.

Good luck!!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor